# SDR 96ZZZX4017

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D15
- System (JASC): 7250 · Turbine Section
- Part: Spacer
- Part number: 596968
- Condition: Displaced
- Location: Turb Ring Seal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF NGV3, FOUND THE RING SPACER AIR SEAL, PN 596968, HAD DEPARTED FROM HOUSING.  THIS RING WAS FOUND BETWEEN DISK AND NGV3.  DAMAGE (IMPACTS, CRACS, ETC.) ARE VISIBLE ON STAGE 2 BLADES AND STAGE 3 NGVS.
